Alabama, 2012Hail and Damaging Winds in Alabama, May 29, 2012
May 29, 2012 · NWS HUN · 13 events in 7 counties and zones
A cluster of thunderstorms erupted in middle Tennessee during the late afternoon hours. The storms generated a large cold pool and gust front which tracked across nearly all of northern Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $13,000
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cluster of thunderstorms erupted in middle Tennessee during the late afternoon hours. The storms generated a large cold pool and gust front which tracked across nearly all of northern Alabama. Several reports of wind damage were received along this gust front, with measured wind gusts of 40 to 55 mph at a few ASOS/CWOP stations. A few storms also produced hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at May 29, 5:40 PM CST, 38 minutes earlier.
Area forecast discussion, May 29, 5:40 PM CST, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
640 PM CDT TUE MAY 29 2012
.UPDATE...
FOR 00Z TAFS
&&
.DISCUSSION...
/ISSUED 316 PM CDT TUE MAY 29 2012/
A QUASI-ZONAL UPPER FLOW PATTERN PREVAILS ACROSS MUCH OF CENTRAL
NORTH AMERICA. WITHIN THIS FLOW PATTERN IS A SHORTWAVE TROUGH MOVING
ACROSS LAKE SUPERIOR INTO THE NEW ENGLAND STATES (CAUSING SEVERE
WEATHER ACROSS NEW ENGLAND). THIS PARTICULAR SHORTWAVE HAS DROPPED A
WEAK SFC COLD FRONT SOUTHEAST TOWARDS THE TN VALLEY RESULTING IN
SCATTERED CONVECTION MAINLY IN TN AND NE JACKSON COUNTY. IN FACT, IT
IS DIFFICULT TO DETECT THE SOUTHERN EXTENT OF THE FRONT OVER WEST
TN/KY. FURTHER WEST, A SHORTWAVE TROUGH (THAT WILL BECOME IMPORTANT
LATER THIS WEEK) IS CURRENTLY MOVING ACROSS THE PACIFIC NORTHWEST.
WEAKLY FORCED AFTERNOON CONVECTION SHOULD DEVELOP (MAINLY OVER NE AL)
AND CONTINUE UNTIL SUNSET THIS EVENING EVEN WITH THE SFC COLD FRONT
DROPPING SOUTH. THERE IS STILL A LARGE AMOUNT OF UNCERTAINTY WHETHER
ISOLATED SHOWERS AND STORMS DEVELOP DURING THE OVERNIGHT HOURS. AT
THIS POINT, HAVE KEPT IT CLEAR FROM 06-12Z WITH GRADUAL CLEARING OF
CLOUD COVER.
BY WEDNESDAY, THE AFOREMENTIONED SHORTWAVE OVER THE PACIFIC
NORTHWEST WILL DIG INTO THE CENTRAL PLAINS BRINGING SEVERE WEATHER
OVER THE CENTRAL AND SOUTHERN PLAINS STATES. THIS SHORTWAVE WILL
THEN SHIFT EASTWARD AND BECOME ALMOST CUTOFF FROM THE PREVAILING
WESTERLIES. AN ACCOMPANYING SFC COLD FRONT WILL LIKELY SPARK OFF A
MCS ACROSS THE MS RIVER VALLEY. MEANWHILE, OVER THE TN VALLEY, THERE
IS THE POSSIBILITY FOR ISOLATED AFTERNOON THUNDERSTORMS ON WEDNESDAY
WITH DAYTIME HEATING AND PERHAPS OUTFLOW BOUNDARIES FROM TODAY'S
CONVECTION. THE MAIN THREATS WILL BE GUSTY WINDS, HEAVY RAINFALL,
AND LIGHTNING.
THE MODELS ARE HAVING CONVECTIVE FEEDBACK ISSUES (TYPICAL FOR A
SUMMER-LIKE SCENARIO), BUT IT STILL LOOKS LIKE ON THURSDAY MORNING
INTO THE AFTERNOON A WARM FRONT WILL LIFT NORTHWARD IN RESPONSE TO
THE APPROACHING SHORTWAVE TROUGH. THIS WARM FRONT WILL LIKELY BE THE
FOCUS FOR DISCRETE PULSE-LIKE THUNDERSTORMS. INSTABILITY IS MODERATE
AND WIND SHEAR IS RATHER WEAK. IN ADDITION, FREEZING LEVELS ARE
ABOUT 12KFT. THUS, EXPECTING SMALL HAIL AND GUSTY WINDS TO BE THE
MAIN THREAT. HOWEVER, THERE COULD BE SOME STORMS THAT DO STRENGTHEN
TO SEVERE LEVELS DUE TO DAYTIME HEATING (BREAKS IN CLOUDS). DUE TO
THE AMOUNT OF INSTABILITY AND MOISTURE TRANSPORT, EXPECTING THESE
THUNDERSTORMS TO BE PROLIFIC RAIN PRODUCERS. THE TIMING OF THIS WARM
FRONT CROSSING THE AREA APPEARS TO BE IN THE EARLY AFTERNOON TO LATE
AFTERNOON HOURS ON THURSDAY. THE MODELS THEN DIVERGE SOMEWHAT AS TO
THE SPEED OF THE SFC COLD FRONT. IT APPEARS THAT THE SFC COLD FRONT
IS FASTER WITH THE NAM AND SLOWER WITH THE GFS/ECMWF. THE NAM HAS
THE FRONT COMPLETELY EXITING (NE AL/SOUTHERN MIDDLE TN) BY EARLY
FRIDAY MORNING WHILE THE GFS/ECMWF HAVE A SLOWER SOLUTION WITH THE
FRONT ENTERING THE CWA BY LATE FRIDAY MORNING AND EXITING BY LATE
FRIDAY EVENING. GIVEN THE TIME OF YEAR AND THE DYNAMICS WITH THE
TRAJECTORY OF THIS SHORTWAVE TROUGH, ANTICIPATE A SLOWER RATHER THAN
A FAST FROPA. SO, WILL RETAIN HIGH POPS THURSDAY NIGHT THROUGH THE
REST OF FRIDAY AND TAPER OFF BY FRIDAY NIGHT. THE WIND FIELDS ARE
STRONGER WITH THIS TROUGH AND ACCOMPANYING SFC COLD FRONT, ESPECIALLY
OVER S MIDDLE TN. WITH THE INCREASE IN WIND SHEAR AND MODERATE TO
HIGH AMOUNT OF INSTABILITY, CLUSTERS OF STORMS APPEAR TO BE MORE
LIKELY. THESE CLUSTERS WILL LIKELY HAVE LARGE HAIL AND DAMAGING
WINDS. HIGHER WIND SHEAR IS PRESENT TO THE NORTH OVER CENTRAL TN AND
KY WHICH COULD LEND A RISK FOR TORNADOES.
ONCE THE SFC COLD FRONT DROPS SOUTH ACROSS THE REGION ON FRIDAY,
EXPECTING A RIDGE TO DEVELOP OVER THE SOUTHEAST BRINGING COOLER AND
DRY CONDITIONS. IN FACT, TEMPS COULD BE BELOW AVERAGE IN THE LOW 80S
ON SATURDAY. AS THE RIDGE BUILDS, RETURN SOUTHERLY FLOW WILL ALLOW
TEMPS TO 'RECOVER' BACK INTO THE LOW 90S BY SUNDAY INTO MONDAY.
SL.77
&&
.AVIATION...
FOR 00Z TAFS...
DAYTIME HEATING INTO THE LOW/MID 90S ALONG WITH SOMEWHAT HIGHER
MOISTURE HAS RESULTED IN UNSTABLE CONDITIONS... WHICH RESULTED IN
THE FORMATION OF SCATTERED CONVECTION. MOST OF THOSE STORMS IN THE
IMMEDIATE AREA HAVE BEEN SHORT LIVED. HOWEVER...A LINE OF STRONGER
STORMS EXTENDING FROM ABOUT 55 MILES NNW OF KMSL TO SOUTH OF KBNA.
THEY WILL MOVE ACROSS PARTS OF THIS REGION DURING THE NEXT FEW
HOURS. THIS ACTIVITY WILL PROBABLY JUST CLIP BY KMSL TO THE EAST...
BUT OTHER SITES...ESPECIALLY EAST OF I-65 COULD GET AFFECTED...
INCLUDING KHSV. WIND GUSTS TO 40KT AND BRIEF REDUCTIONS OF
CIGS/VISBY ARE EXPECTED. AFTER THE STORMS MOVE EAST OF THE
REGION...VFR WEATHER SHOULD RETURN AND CONTINUE FOR THE REMAINDER
OF THE TAF.
BOYD
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, May 29, 12:12 PM CST, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
112 PM CDT TUE MAY 29 2012
ALZ001>010-016-TNZ076-096-097-300300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
112 PM CDT TUE MAY 29 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...THROUGH TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON...MAINLY ACROSS THE HIGHER TERRAIN OF THE CUMBERLAND
PLATEAU.
ONE OR MORE CLUSTERS OF THUNDERSTORMS WILL DEVELOP TO OUR NORTHWEST
LATE THIS AFTERNOON...DROPPING SOUTHEAST THROUGH THE AREA THIS EVENING.
SOME STORMS COULD PRODUCE GUSTY WINDS... SMALL HAIL AND HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON. THE
STRONGER STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL AND LOCALLY
HEAVY RAINFALL.
ORGANIZED THUNDERSTORM ACTIVITY IS EXPECTED ON THURSDAY INTO FRIDAY
AS A STRONGER STORM SYSTEM APPROACHES THE AREA. SOME THUNDERSTORMS
DURING THIS PERIOD WILL BE STRONG TO SEVERE WITH DAMAGING
WINDS...HAIL AND HEAVY RAIN.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.
KULA
In the hours before
Special weather statement, May 29, 3:11 PM CST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
411 PM CDT TUE MAY 29 2012
ALZ016-292200-
CULLMAN-
411 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 500 PM
CDT...
AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF BREMEN...OR 9 MILES SOUTHWEST OF
CULLMAN...MOVING SOUTHEAST AT 10 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BREMEN.
GOOD HOPE.
COLONY.
BLACK BOTTOM...HANCEVILLE.
GARDEN CITY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 3403 8708 3419 8697 3408 8669 3406 8668
3405 8668 3405 8670 3404 8670 3398 8676
3393 8687
TIME...MOT...LOC 2110Z 301DEG 11KT 3406 8694
TTSpecial weather statement, May 29, 4:40 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
540 PM CDT TUE MAY 29 2012
ALZ007-292330-
MORGAN-
540 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN COUNTY UNTIL 630 PM CDT...
AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SOMERVILLE...OR 7 MILES NORTHEAST OF
HARTSELLE...MOVING SOUTHEAST AT 10 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOMERVILLE.
VALHERMOSO SPRINGS.
FLORETTE.
FLORETTE.
RYAN CROSSROADS...MORGAN CITY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 3447 8698 3457 8686 3456 8684 3455 8678
3448 8656 3446 8656 3446 8657 3443 8657
3443 8658 3431 8659 3431 8672
TIME...MOT...LOC 2239Z 304DEG 11KT 3450 8683
TTSpecial weather statement, May 29, 4:53 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
553 PM CDT TUE MAY 29 2012
ALZ004-292345-
LAWRENCE-
553 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE COUNTY UNTIL 645 PM
CDT...
AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MT HOPE...OR 10 MILES SOUTHWEST OF
MOULTON...MOVING SOUTHEAST AT 15 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
WREN.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 3436 8753 3447 8753 3453 8747 3434 8711
3430 8712 3430 8733
TIME...MOT...LOC 2253Z 308DEG 12KT 3440 8745
TTSpecial weather statement, May 29, 6:05 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
705 PM CDT TUE MAY 29 2012
ALZ008>010-300045-
DE KALB-JACKSON-MARSHALL-
705 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...JACKSON AND MARSHALL
COUNTIES UNTIL 745 PM CDT...
AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LIM ROCK...OR 9 MILES WEST OF SCOTTSBORO...
MOVING SOUTHEAST AT 15 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SCOTTSBORO.
LANGSTON.
SECTION...POWELL.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3437 8594 3458 8630 3460 8632 3475 8622
3458 8579
TIME...MOT...LOC 0005Z 300DEG 14KT 3463 8618
TTThunderstorm Wind, Jackson
- When
- May 29, 6:18 PM CST to 6:21 PM CST
- Where
- Jackson County, Aspel
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 34.620, -86.170
Large trees were knocked down and sheet metal was torn off of a building near Aspel.
Thunderstorm Wind, Madison
- When
- May 29, 7:00 PM CST to 7:03 PM CST
- Where
- Madison County, 1.49 mi E of Hazel Green
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Amateur Radio
- Coordinates
- 34.927, -86.554
Multiple trees, up to one foot in diameter, were knocked down on Jimmy Fisk Road in Hazel Green. Time estimated by radar.
Thunderstorm Wind, Limestone
- When
- May 29, 7:07 PM CST to 7:10 PM CST
- Where
- Limestone County, 2.86 mi SSE of Wheeler Lake North
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.796, -87.122
A tree was knocked down along U.S. Highway 72 between Shaw Road and Poplar Creek Road. Time estimated by radar.
Thunderstorm Wind, Limestone
- When
- May 29, 7:08 PM CST to 7:11 PM CST
- Where
- Limestone County, 1.3 mi ENE of Athens
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.806, -86.958
A tree was knocked down at the intersection of Pryor Street and Shaw Street.
Hail, Lauderdale
- When
- May 29, 7:09 PM CST to 7:12 PM CST
- Where
- Lauderdale County, 0.25 mi NW of Gravelly Spgs
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.883, -87.903
Hail of dime and penny size was reported near the intersection of County Roads 2 and 14.
Thunderstorm Wind, Madison
- When
- May 29, 7:10 PM CST to 7:13 PM CST
- Where
- Madison County, 0.67 mi W of Monrovia
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 34.770, -86.732
A tree of unknown sized was knocked down along Nance Road. Time estimated by radar.
Hail, Limestone
- When
- May 29, 7:11 PM CST to 7:18 PM CST
- Where
- Limestone County, 0.57 mi E of Athens
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.800, -86.970
Hail to penny size fell for up to seven minutes.
Thunderstorm Wind, Limestone
- When
- May 29, 7:12 PM CST to 7:15 PM CST
- Where
- Limestone County, 2.93 mi ESE of Athens
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.789, -86.930
Trees limbs were knocked down along Pepper Road and Lindsay Lane. A transformer also blew in this location.
Thunderstorm Wind, Madison
- When
- May 29, 7:38 PM CST to 7:41 PM CST
- Where
- Madison County, 0.57 mi E of Huntsville Park
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 34.700, -86.610
A three foot diameter tree was knocked down and blocking a portion of the intersection of Triana Boulevard and Archer.
Hail, Colbert
- When
- May 29, 7:49 PM CST to 7:52 PM CST
- Where
- Colbert County, 0.69 mi S of Muscle Shoals
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.740, -87.670
Hail to quarter size was reported near Wilson Dame Highway and State Highway 157.
Thunderstorm Wind, Madison
- When
- May 29, 8:11 PM CST to 8:14 PM CST
- Where
- Madison County, 1.33 mi WNW of New Hope
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.540, -86.420
A tree was knocked down near Main Drive and Johnson Avenue.
Thunderstorm Wind, Marshall
- When
- May 29, 8:25 PM CST to 8:28 PM CST
- Where
- Marshall County, 0.81 mi W of Crossroads
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $500
- Reported by
- Broadcast Media
- Coordinates
- 34.318, -86.344
A large tree limb was knocked down near the Marshall County EMA office.
Thunderstorm Wind, Dekalb
- When
- May 29, 8:30 PM CST to 8:33 PM CST
- Where
- Dekalb County, 0.74 mi S of High Pt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.569, -85.601
Multiple trees were knocked down along State Highway 117 near Valley Head and Mentone. Time estimated by radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Oklahoma, May 29 to 30, 20122 injured · $452 million · EF1 · 105 events
- Tornado and Damaging Winds in South Carolina, May 29, 20121 death · $46,000 · EF1 · 6 events
- Rip Current in New Jersey, May 29, 20121 death · 4 injured · 1 event
- Hail and Damaging Winds in Texas, May 29 to 31, 20121 injured · $3.3 million · 1.75 in hail · 50 events
- Heat in New Jersey, May 29, 20121 death · 2 events
- Flash Flood and Flooding in New Hampshire, May 29, 2012$3.0 million · 2 in hail · 24 events
- Hail and Damaging Winds in New York, May 29, 2012$556,000 · 1.75 in hail · 36 events
- Hail and Damaging Winds in Pennsylvania, May 29, 2012$355,000 · 1.75 in hail · 32 events
- Hail and Damaging Winds in Ohio, May 29, 2012$291,000 · 1.75 in hail · 33 events
- Flash Flood and Damaging Winds in Tennessee, May 29, 2012$305,000 · 73 kt wind · 25 events
- Hail and Damaging Winds in New York, May 29, 20121 injured · $75,000 · 2 in hail · 40 events
- Hail and Damaging Wind in Pennsylvania, May 29, 2012$187,000 · 1.75 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 383999, 384000, 384014, 384015, 383992, 383995, 383993, 384016, 384003, 383994, 383996, 384006, 383998.